Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

How to get rid of masturbation addiction ?

i have masturbation addict. im 16 now . please help me to leave that.
Asked On : Mon, 11 Jul 2011
Answers:  1 Views:  325
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response
HI dear, thanks for contacting the healthcaremagic. Masturbation is normal in your age, the adoloscence age. To say masturbation to be addictive I need to know the details of frequency, context, any other general features of addiction as per psychiatric classification. Moreover, in our indian society, a common mis-belief is that doing masturbation is a bad thing and this you would be hearing from your near and dears, so that even if your masturbation is within the frame work of normality, you tend to think that you have been addicted, you have side effects of masturbation etc. Overall, I dont feel to be worried, but if your worry is too much, better to consult a psychiatrist and discuss it. Good luck.
Answered: Mon, 11 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor